Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The completion of the $ 3$-modular character table of the Chevalley group $ F_4(2)$ and its covering group


Authors: Thomas Breuer, Gerhard Hiss, Frank Lübeck and Klaus Lux
Journal: Math. Comp. 88 (2019), 3023-3040
MSC (2010): Primary 20C20, 20C33, 20C40
DOI: https://doi.org/10.1090/mcom/3435
Published electronically: April 15, 2019
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: Using computational methods, we complete the determination of the $ 3$-modular character table of the Chevalley group $ F_4(2)$ and its
covering group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 20C20, 20C33, 20C40

Retrieve articles in all journals with MSC (2010): 20C20, 20C33, 20C40


Additional Information

Thomas Breuer
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen University, 52056 Aachen, Germany
Email: thomas.breuer@math.rwth-aachen.de

Gerhard Hiss
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen University, 52056 Aachen, Germany
Email: gerhard.hiss@math.rwth-aachen.de

Frank Lübeck
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen University, 52056 Aachen, Germany
Email: frank.luebeck@math.rwth-aachen.de

Klaus Lux
Affiliation: Department of Mathematics, University of Arizona, 617 Santa Rita Road, 85721 Tucson, Arizona
Email: klux@math.arizona.edu

DOI: https://doi.org/10.1090/mcom/3435
Keywords: Modular characters, condensation, Chevalley group $F_4(2)$
Received by editor(s): September 19, 2018
Received by editor(s) in revised form: January 29, 2019
Published electronically: April 15, 2019
Additional Notes: The first three authors gratefully acknowledge support by the German Research Foundation (DFG) within the SFB-TRR 195 “Symbolic Tools in Mathematics and their Application”, to which this work is a contribution.
Article copyright: © Copyright 2019 American Mathematical Society